Optimal stopping of a risk process

Tom 24 / 1997

Elżbieta Ferenstein, Andrzej Sierociński Applicationes Mathematicae 24 (1997), 335-342 DOI: 10.4064/am-24-3-335-342


Optimal stopping time problems for a risk process $U_t=u+ct-\sum_{n=0}^{N(t)}X_n$ where the number N(t) of losses up to time t is a general renewal process and the sequence of $X_i$'s represents successive losses are studied. N(t) and $X_i$'s are independent. Our goal is to maximize the expected return before the ruin time. The main results are closely related to those obtained by Boshuizen and Gouweleew [2].


  • Elżbieta Ferenstein
  • Andrzej Sierociński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek